# SDR AALA202209027842

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 59,411 hours, 35,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3433
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 65,355 hours, 29,895 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS FAILED TO TEST. MAINTENANCE REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 (AALA202209027842) AND THE PROGRAMMING AND TEST PANEL PER AMM 23-73-18. (AALA202209023352). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
